×

zbMATH — the first resource for mathematics

Holomorphic approximation on real submanifolds of a complex manifold. (English) Zbl 0162.10402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Errett Bishop, Uniform algebras, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 272 – 281.
[2] Hans J. Bremermann, Die Charakterisierung Rungescher Gebiete durch plurisubharmonische Funktionen, Math. Ann. 136 (1958), 173 – 186 (German). · Zbl 0089.05902
[3] Michael Freeman, Some conditions for uniform approximation on a manifold, Function Algebras (Proc. Internat. Sympos. on Function Algebras, Tulane Univ., 1965) Scott-Foresman, Chicago, Ill., 1966, pp. 42 – 60.
[4] Hans Grauert, On Levi’s problem and the imbedding of real-analytic manifolds, Ann. of Math. (2) 68 (1958), 460 – 472. · Zbl 0108.07804
[5] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. · Zbl 0141.08601
[6] J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds. I, Ann. of Math. (2) 78 (1963), 112 – 148. · Zbl 0161.09302
[7] J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds. II, Ann. of Math. (2) 79 (1964), 450 – 472. · Zbl 0178.11305
[8] J. J. Kohn, Boundaries of complex manifolds, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 81 – 94.
[9] J. J. Kohn and L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443 – 492. · Zbl 0125.33302
[10] R. O. Wells Jr., Holomorphic approximation on real-analytic submanifolds of a complex manifold, Proc. Amer. Math. Soc. 17 (1966), 1272 – 1275. · Zbl 0153.10103
[11] R. O. Wells Jr., Holomorphic hulls and holomorphic convexity of differentiable submanifolds, Trans. Amer. Math. Soc. 132 (1968), 245 – 262. · Zbl 0159.37702
[12] J. Wermer, Uniform approximation and maximal ideal spaces, Bull. Amer. Math. Soc. 68 (1962), 298-305. · Zbl 0108.27201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.